Jump to content

Search the Community

Showing results for tags 'head pressure'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. My story appears to be similar to many folks here on this forum. Reading all of these accounts has helped me accept my symptoms as a result of Zoloft, which has at least given me some piece of mind. Before I explain my timeline and struggle with getting off Zoloft, I want to bring to the forum’s attention something my psychiatrist informed me of which I have found no evidence of elsewhere. Hopefully someone can verify this. My psychiatrist explained the following: The FDA allows for a 30% upward or downward margin of error on Zoloft pills. He explained that a 50mg Sertraline (Zoloft
  2. Hi, I'm running out of what to read, who to ask and soon what to say. Ready for this? 1. I am consciously normal and functional 2. and only 2 I have a brain and body that is not cooperating. I feel guilty, or fake. When i'm at work and talking well - in my head I'm like "Who are you? You were never smart"... < probably my childhood echos > Once a major mistake occurred 6 years ago - I fell to the ground mentally - not able to let it go, no matter how many angles and closures I sought. 5 years this misery lasted to where I did get a human va
  3. Hi! I'm Britt777. I joined this site to figure out what is causing me numerous symptoms. Here is my brief story: Took Lexapro for about 3 years or more, came off of it Tried Trintillex and Brintillex, didn't like the way it made me feel Doctor then tried Fluvoxamine 100mg and took that for 7 months. He decided to add Wellbutrin (Bupropion XL 150mg) along with it. A month later I ask to stop Fluvoxamine (Luvox) because I felt like I was experiencing "depersonalization" or pretty much felt like life was not real and was a dream. So, at that appointment he told me to stop the Fluv
  4. Hi all! I have been reading these forums for months and finally decided to share my story in the hope that perhaps it will help others and also that some may have some good advice. I was prescribed Xanax 0.5 mg about 4 years ago after experiencing severe insomnia due to stress of starting a new job (new grad critical care nurse working night and day shift). I took it roughly 2-3 times per week for approximately 3.5 years. I occasionally took it a little more and slightly higher doses (up to 0.75 mg) if I felt like I needed to be knocked out to sleep. I never took it during the day. I got
  5. I general, how easily do people become dependent on nortriptyline? I really don't want to become dependent on nortriptyline and later have to taper it over months with similar withdrawal symptoms to my benzos. So I would welcome any views on the risks involved in my use of nortriptyline. BACKGROUND: I am taking 10mg nortriptyline to help reduce the terrible head aches and head pressure I have been getting during my taper off benzos. (After 10 years of taking different benzos, I have tapered from 18mg diazepam to 2mg over 20 months.) I may even have to increase the nortriptyline to
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy